# SDR SWAA031202

- Difficulty date: May 29, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 60,581 hours, 32,399 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 215201
- Part serial: 2738
- Condition: Overheated
- Location: Gasper Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION TO BOI, BURNING ODOR IN CABIN.  REMOVED AND REPLACED GASPER AIR FAN PER MM.
